Rational SU(N) Gaudin Model
-
Abstract
We propose the eigenstates and eigenvalues of Hamiltonians of the rational SU(N) Gaudin model based on the quasi-classical limit of the SU(N) chain under the periodic boundary condition. Using the quantum inverse scattering method, we also obtain the eigenvalues of the generation function of the rational SU(N) Gaudin model.
Article Text
-
-
-
About This Article
Cite this article:
CAO Jun-Peng, HOU Bo-Yu, YUE Rui-Hong. Rational SU(N) Gaudin Model[J]. Chin. Phys. Lett., 2001, 18(6): 715-717.
CAO Jun-Peng, HOU Bo-Yu, YUE Rui-Hong. Rational SU(N) Gaudin Model[J]. Chin. Phys. Lett., 2001, 18(6): 715-717.
|
CAO Jun-Peng, HOU Bo-Yu, YUE Rui-Hong. Rational SU(N) Gaudin Model[J]. Chin. Phys. Lett., 2001, 18(6): 715-717.
CAO Jun-Peng, HOU Bo-Yu, YUE Rui-Hong. Rational SU(N) Gaudin Model[J]. Chin. Phys. Lett., 2001, 18(6): 715-717.
|